# SDR 2002FA0001298

- Difficulty date: November 6, 2002
- Submitted: November 15, 2002
- Operation: General aviation
- Aircraft: N52964
- Make and model: Cessna 172P
- Aircraft serial: 17274645
- Engine: Lyc O320*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: AN460A
- Condition: Lack Of Lube
- Location: Rt Flap Pulley
- Part time: 8,911 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LACK OF LUBRICATION CAUSED BOLT TO SEIZE IN FLAP DRIVE PULLEY RIGHT BUSHING.  OVER PERIOD OF TIME, WITH EVERY CYCLE OF FLAPS THIS BOLT ROTATING ELONGATED TOP AND LOWER BRACKETS .  ON PREFLIGHT PILOT NOTED SOMETHING STREAKING FROM LOWER SKIN.  REPLACEMENT OF BRACKETS, BOLT, BUSHING WERE NECESSARY.
